MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, PREPIERCED Y-SITE, SECURE LOCK, 80; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, PREPIERCED Y-SITE, SECURE LOCK, 80; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142170488
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event is unknown 01 jan 2024 has been used as a place holder.D4 h4 the lot#, expiration date, and manufacture date are unknown.E tab - the full facility name and location were not provided.Investigation summary no product samples, pictures, or videos were received for investigation.The complaint of blood tubing filtering the administration of antibiotics could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot history review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
A complaint was received involving a primary y-type blood set, 200 micron filter, prepierced y-site, secure lock, 80 inch experienced occlusion.It was reported that the blood tubing filter was preventing/filtering the administration of antibiotics.There was unknown patient involvement and unknown adverse event.Additional information: iv antibiotics, iv tynenol, albumin, etc are frequently used with the tubing while normal saline or similar fluid is on the other portion of the y.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, PREPIERCED Y-SITE, SECURE LOCK, 80
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20603303
Report Number9615050-2024-00809
Device Sequence Number20680919
Product Code FPA
UDI-Device Identifier10887787006435
UDI-Public10887787006435
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142170488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown